advertisement
Question
Posted by: Dannii | 2003/01/16

Sinusitus

Have you got any advice for OTC medications for sinusitus? I feel like I want to cut of my head it's so bad. Is it normal for your neck to also hurt, to get nauseas and dizzy? I can't get to a doctor anytime soon.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dannii, you can try taking a combination of an anti-inflammatory (e.g. Voltaren®), a flu preparation (eg. Flustat®) and a nose spray (e.g. Drixine®). If that doesn’t work you will have to add an antibiotic to the mix. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: PETE | 2003/01/17

As a severe sinus sufferer, yes, an antibiotic might be needed if there is an infection but nothing beats the age old remedy of sniffing up a solution of warm water with a pinch of salt and bicarb about 4 times a day when the sinusitis is really bad. Also, try to eliminate dairy products from your diet - it might help too! Myprodol helps for the inflamation of the sinuses as well as for the sinus headache.

Reply to PETE
Posted by: anxious | 2003/01/16

Most bad cases of sinusitis probably need antibiotic treatment. I suffer from chronic sinusitis, but get most of my cases in winter. I would say one of the best things I have found that relieves my sinusitis symptoms is a good strong nasal spray and something good for my terrible sinus headaches I get. One of the nasal sprays I have often used is Nasomixin - I find it very strong and very good, but this is only available on prescription.

You might find your symptoms get the better of you and you end up getting suitable treatment!

Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement